Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Arthritis or not?
Posted by: Lori
Date: April 3, 2000 11:26 PM

I am experiencing pain in all my joints as well as swelling. My fingers and toes and ankles bother me the most. Typing this is even uncomfortable. I've been to a rheumatoid arthritis specialist and he states that all my lab work and x-rays are normal but he put me on some strong non-steroidal anti-inflammatory pill. If no relief after 2 weeks, I get a bone scan. After a week, the medicine is providing little relief.

Arthritis or not?
Posted by: Ron Kennedy, MD
Date: April 8, 2000 7:49 PM

It is rather typical that the NSAIDs (non-steroidal, anti inflammatory drugs, otherwise known as New Sorts of Aspirin In Disguise) fizzle out after a couple week. Then you are left with a bottle full of expensive, useless drugs. At least if you stop taking them you will decrease your chances of gastrointestinal damage. I can't diagnose over the Internet, of course, but you describe a classic description of acute osteoarthritis. But wait for your doctor's final diagnosis, then if I were you I would seek natural treatments. Click on Library Search in the upper right and type in "arthritis."



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(357 words)